Discussions that mention valium

Panic Disorders board


Quote from Leigh83:
Hi all,
I have been taking a benzo called Antenex 2mg, 1mg a day for four days now, and I have been suffering bad headaches and a feeling of pressure in my head since then. Is this a normal side effect of this medication, or are there other benzos that will feel different (several people have mentioned using xanax) - or are they all made of the same thing and will produce the same result? I feel anxious when I get the pressure in my head because it feels like something is wrong, the medication doesnt really take away the panic when that happens.
Cheers



Hi Leigh83,

I'm not sure how much help I'll be, but I'll give it a try.

First of all I've never heard of Antenex, but then again it might be called something else here in the USA.
So I really can't answer your question as to whether what you have are common side effects or not, probably the best thing to do would be to call your Doctor or the Pharmacy where you got the prescription filled and ask them.
Now this next sentence isn't going to make a whole lot of sense, but this is the way I understand it so here goes.

All benzo's do the same thing, but in different ways...I told you it wasn't going to make any sense:)
Some work faster than others...Xanax works within about 15 minutes and for some only lasts about 4 hours or so while Kolonpin ( I think I spelled that wrong ) takes longer to work, but works for a longer period of time.

Now that I said they basically all work the same, I have to say that they don't all work the same in all people.
For instance, I took the lowest possible dose of Kolonpin ( I still think I spelled it wrong:) ) and it made me feel like a zombie while a friend of mine took a much higher dose and felt great.

I took Xanax at a very small dose....1 quarter MG twice a day and that was what worked for me, but I know others who took much more than that and said it did nothing for them.

So I really think that if the head pressure and headaches you are getting continue to be a problem you should discuss it with your Doctor and ask if he thinks it's just a short term side effect and will go away or if you thinks something else would work better for you.

Good luck to you, I hope you feel better soon:angel:

I just re-read the title of your thread and since it says Valium/Xanax? am I right to think that Antenex is the generic form of Valium?
If it is, then they did give that to me once in the Hospital and it did give me a really bad headache, so maybe it is a side effect.